# SDR CALA2025070706244

- Difficulty date: July 1, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 107,380 hours, 14,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D02334
- Condition: Faulted
- Location: Zone 200
- Part time: 86,669 hours, 8,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MED 4R EPAS GREEN LIGHT NOT BLINKING WHEN IN ARMED POSITION. REF. AMM 52-11-00. RESETTED CB AT P11 H 18. 4L EPAS GREEN FLASHING AND 4R NOT FLASHING. REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY PACK REFERENCE: TASK 52-11-20-400-813. OPS CHK GOOD. REQUIRES INSPECTION BUY BACK FOR INSTALLATION, REMOVAL OF SLIDE SAFETY PINS, AND OPENING AND CLOSING OPS CHK REFERENCE: TASK 25-66-01-820-801. OK FOR SERVICE.   ACP'D RII INSPECTION, VERIFIED DR.4R ESCAPE SLIDE SAFETY PINS REMOVED AND STOWED, SLIDE BUSTLE INSTALLED, OP-CHKD GOOD.
